Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 37, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 1, 2011, 2:37 PM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2011, 2:37 PM CDT (19:37 UTC)
- Expired
- Apr 5, 2011, 10:34 AM CDT
- In force
- 4 days
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA
The river
Written for the forecast point Mississippi River at Baton Rouge (BTRL1).
- Action stage
- 30 ft
- Minor stage
- 35 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
113 WGUS44 KLIX 011937 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 237 PM CDT FRI APR 1 2011 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-121-021337- /O.NEW.KLIX.FL.W.0037.110401T1937Z-110404T0600Z/ /BTRL1.1.ER.110401T1830Z.110401T1900Z.110404T0000Z.NO/ 237 PM CDT FRI APR 1 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM FRIDAY THE STAGE WAS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS FORECAST TO REMAIN STEADY AT 35 FEET THROUGH SUNDAY AFTERNOON APRIL 3RD THEN SLOWLY FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
8 follow-up statements
913 WGUS84 KLIX 020105 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 805 PM CDT FRI APR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-021905- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110401T1300Z.000000T0000Z.NO/ 805 PM CDT FRI APR 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 51.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.9 FEET BY TOMORROW MORNING SATURDAY APRIL 2ND THEN BEGIN FALLING. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-021905- /O.CON.KLIX.FL.W.0037.000000T0000Z-110404T0600Z/ /BTRL1.1.ER.110401T1830Z.110401T1900Z.110404T0000Z.NO/ 805 PM CDT FRI APR 1 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 35.0 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY THEN SLOWLY FALL TO BELLOW FLOOD STAGE BY LATE SUNDAY NIGHT APRIL 3RD. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
734 WGUS84 KLIX 021634 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1134 AM CDT SAT APR 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-031034- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110402T1400Z.000000T0000Z.NO/ 1134 AM CDT SAT APR 2 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 51.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL TO A STAGE OF 51.2 FEET BY THURSDAY AFTERNOON. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-031034- /O.EXT.KLIX.FL.W.0037.000000T0000Z-110405T0600Z/ /BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T0000Z.NO/ 1134 AM CDT SAT APR 2 2011 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM SATURDAY THE STAGE WAS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS CURRENTLY CRESTING AT 35.1 FEET AND IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
170 WGUS84 KLIX 030110 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 810 PM CDT SAT APR 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-031910- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110403T0600Z.000000T0000Z.NO/ 810 PM CDT SAT APR 2 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 52.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS FORECAST TO SLOWLY FALL TO A STAGE OF 51.2 FEET BY LATE WEDNESDAY EVENING APRIL 6TH. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-031910- /O.CON.KLIX.FL.W.0037.000000T0000Z-110405T0600Z/ /BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T0000Z.NO/ 810 PM CDT SAT APR 2 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 35.1 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY LATE MONDAY EVENING APRIL 4TH. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
494 WGUS84 KLIX 031611 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1111 AM CDT SUN APR 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-041011- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/ 1111 AM CDT SUN APR 3 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 52.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO CONTINUE FALLING UNTIL FALLING BELOW FLOOD STAGE BY THURSDAY APRIL 14TH. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER $$ LAC033-121-041011- /O.EXT.KLIX.FL.W.0037.000000T0000Z-110407T0600Z/ /BTRL1.1.ER.110401T1830Z.110402T1100Z.110407T0000Z.NO/ 1111 AM CDT SUN APR 3 2011 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
769 WGUS84 KLIX 040058 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 758 PM CDT SUN APR 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-041858- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/ 758 PM CDT SUN APR 3 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SUNDAY THE STAGE WAS 52.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO SLOWLY FALL TO A STAGE OF 51.5 FEET BY THURSDAY MORNING APRIL 7TH. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-041858- /O.CON.KLIX.FL.W.0037.000000T0000Z-110407T0600Z/ /BTRL1.1.ER.110401T1830Z.110402T1100Z.110407T0000Z.NO/ 758 PM CDT SUN APR 3 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO SLOWLY FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING APRIL 5TH. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
087 WGUS84 KLIX 041550 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1050 AM CDT MON APR 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-050950- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/ 1050 AM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 51.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 52.0 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-050950- /O.EXT.KLIX.FL.W.0037.000000T0000Z-110406T0000Z/ /BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T1800Z.NO/ 1050 AM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS AT FLOOD STAGE NOW AND IS EXPECTED TO CREST SHORTLY AT JUST ABOVE FLOOD STAGE BEFORE BEGINNING TO SLOWLY FALL. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$ 98/SO
130 WGUS84 KLIX 050219 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 919 PM CDT MON APR 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-052019- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/ 919 PM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY THE STAGE WAS 51.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO SLOWLY FALL TO A STAGE OF 51.5 FEET BY WEDNESDAY EVENING APRIL 6TH. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER $$ LAC033-121-052019- /O.CON.KLIX.FL.W.0037.000000T0000Z-110406T0000Z/ /BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T1800Z.NO/ 919 PM CDT MON APR 4 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY THE STAGE WAS 35.0 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY AFTERNOON TOMORROW. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
509 WGUS84 KLIX 051534 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1034 AM CDT TUE APR 5 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-121-051604- /O.CAN.KLIX.FL.W.0037.000000T0000Z-110406T0000Z/ /BTRL1.1.ER.110401T1830Z.110402T1100Z.000000T0000Z.NO/ 1034 AM CDT TUE APR 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * AT 10:00 AM TUESDAY THE STAGE WAS 34.9 FEET. * THE FLOOD STAGE IS 35.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE LAST NIGHT. * FORECAST...THE RIVER CRESTED JUST ABOVE FLOOD STAGE AT 35.02 FEET. THE RIVER IS EXPECTED TO FALL TO 33.5 FEET BY APRIL 10TH. $$ 98/SO
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 1, 12:31 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 1, 12:31 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1231 PM CDT FRI APR 1 2011 .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE REMAINDER OF THIS AFTERNOON. AFTER SUNSET...WINDS WILL CALM...AND LIGHT FOG MAY DEVELOP ACROSS THE AREA. FROM OR TEMPO GROUPS HAVE BEEN INCLUDED AT MOST TERMINALS FOR MVFR VSBYS AND POSSIBLY A FEW HOURS OF IFR CIGS NEAR DAYBREAK. A RETURN TO VFR CONDITIONS IS EXPECTED SHORTLY AFTER SUNRISE. && .PREV DISCUSSION... /ISSUED 857 AM CDT FRI APR 1 2011/ SOUNDING DISCUSSION... NO PROBLEMS WITH THE FLIGHT THIS MORNING. A VERY SHALLOW AND STEEP INVERSION BETWEEN THE SURFACE AND 285 FEET ASL...WHERE TEMPERATURES RANGE FROM THE MID 40S UP TO AROUND 60 DEGREES. A FAIRLY DRY AIR MASS WITH A PW OF ONLY 0.79 INCHES. A WARMING TREND CONTINUES AS THE LOWEST LEVEL WINDS CONTINUE TO RETURN TO A LIGHT SOUTHWESTERLY FLOW IN THE LOWEST LEVELS BELOW 950 MB. HOWEVER... A STRONG NORTHWESTERLY FLOW IS STILL IN PLACE FROM AROUND 900 TO 500 MILLIBARS. PREV DISCUSSION... /ISSUED 356 AM CDT FRI APR 1 2011/ SHORT TERM... GENERALLY QUIET WEATHER IS EXPECTED THROUGH THE WEEKEND. A SHORT WAVE MOVING THROUGH THE BACKSIDE OF THE EASTERN CONUS UPPER TROUGH WILL PUSH A WEAKENING COLD FRONT TOWARD THE FORECAST AREA TONIGHT AND EARLY SATURDAY. THIS FRONT MAY STALL OUT JUST NORTH OF THE AREA. SINCE MOISTURE WILL BE LIMITED AND THERE WILL BE LITTLE IN THE WAY OF DYNAMICS...WE PLAN TO KEEP THE FORECAST DRY AS THE FRONT APPROACHES. THE BOUNDARY WILL THEN MOVE BACK NORTH AS A WARM FRONT BY SATURDAY NIGHT. ONSHORE FLOW WILL COMMENCE LATER TODAY AND THEN INCREASE SATURDAY NIGHT AND SUNDAY IN RESPONSE TO AN APPROACHING UPPER TROUGH MOVING ACROSS THE WESTERN CONUS. TEMPERATURES WILL WARM NICELY OVER THE WEEKEND. SOME PATCHY OR AREAS OF FOG AS WELL AS STRATUS WILL LIKELY DEVELOP LATE TONIGHT AND EARLY SATURDAY AND AGAIN SATURDAY NIGHT AND SUNDAY MORNING. LONG TERM... A RATHER SHARP AND POTENT UPPER TROUGH MOVING ACROSS THE WESTERN U.S. DURING THE LATTER HALF OF THE WEEKEND WILL TRAVERSE THE CENTRAL CONUS AT THE BEGINNING OF THE WORK WEEK. THIS SYSTEM WILL BRING A ROUND OF CONVECTION TO THE FORECAST AREA FROM MONDAY AFTERNOON THROUGH EARLY TUESDAY. THERE WILL BE A THREAT OF STRONG TO SEVERE THUNDERSTORMS LATE MONDAY THROUGH MONDAY NIGHT. IT APPEARS THAT STRONG DYNAMICS...FAVORABLE UPPER AND LOWER JETS... AND SUFFICIENT INSTABILITY...CAPE AND SHEAR WILL ALL BE PRESENT TO AID IN THE DEVELOPMENT OF STRONG TO SEVERE CONVECTION WITH ALL MODES OF SEVERE WEATHER POSSIBLE DURING THE PERIOD. IN ADDITION... RATHER BREEZY TO WINDY CONDITIONS WILL PREVAIL ON MONDAY IN ADVANCE OF THE SYSTEM AND THEN TUESDAY AND TUESDAY NIGHT IN THE WAKE OF THE COLD FRONT. A BRIEF COOL DOWN IS EXPECTED FOR THE MID WEEK PERIOD BEFORE SOUTHERLY FLOW RETURNS TO THE AREA. MARINE... NO ISSUES IN THE SHORT TERM AS HIGH PRESSURE HAS SETTLED OVER THE AREA. AS WE SKIP AHEAD TO SUNDAY WE WILL FIND MODERATE 15 TO 20 KNOT SYNOPTIC SCALE WINDS FROM THE SOUTHEAST BEGIN TO DEVELOP. WIND SPEEDS WILL GRADUALLY INCREASE TO AS HIGH AS 25 TO 30 KNOTS BY MONDAY AND LAST INTO MONDAY EVENING. A COLD FRONT WILL PASS TUESDAY MORNING BRINGING STRONG NORTHWEST WINDS LASTING INTO WED BEFORE EASING TOWARD THROUGH THE END OF THE WEEK. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE MARINE AREAS MONDAY NIGHT INTO TUESDAY MORNING. SEAS WILL RESPOND ACCORDINGLY TO THE WIND SPEEDS BUT WILL BE A LITTLE HIGHER AHEAD OF THE FRONT AS FETCH LENGTHS WILL BE MAXIMIZED STARTING SUNDAY THROUGH MONDAY NIGHT. 20 TO 25 KNOT WIND SPEEDS LOOK TO DEVELOP OUT 150NM INTO THE GULF. SEAS SHOULD BE ABLE TO PEAK AS HIGH AS 8 FEET OFFSHORE AND SOME OF THESE CONDITIONS COULD PENETRATE INTO THE NEAR SHORE WATERS AS WELL. && .PRELIMINARY POINT TEMPS/POPS... MCB 77 51 78 54 / 0 10 10 10 BTR 80 56 81 59 / 0 10 10 10 ASD 78 57 80 60 / 0 10 10 10 MSY 79 60 80 63 / 0 10 10 10 GPT 77 57 79 60 / 0 10 10 10 PQL 76 55 79 58 / 0 10 10 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && AVIATION...95/DM SOUNDING...GP MARINE...17 REST OF DISCUSSION...11
Hazardous weather outlook, Apr 1, 11:20 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1120 AM CDT FRI APR 1 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-021630- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1120 AM CDT FRI APR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED THROUGH SUNDAY. SEVERE WEATHER... SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA BEGINNING MONDAY...AND ARE FORECAST TO BECOME MORE NUMEROUS MONDAY NIGHT THROUGH EARLY TUESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THUNDERSTORMS DEVELOPING AHEAD OF THE FRONT MONDAY AFTERNOON AND EVENING WILL HAVE SOME POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. AS THE FRONT APPROACHES A SQUALL LINE IS EXPECTED TO DEVELOP AND THE MAIN THREAT WILL BECOME DAMAGING STRAIGHT LINE WINDS. EXACT TIMING IS CONTINUING TO BE REFINED...BUT THE MOST LIKELY TIMING FOR SEVERE WEATHER APPEARS TO BE LATE MONDAY THROUGH EARLY TUESDAY MORNING. MARINE... SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP IN ADVANCE OF THE COLD FRONT MONDAY AND WILL CONTINUE IN THE WAKE OF THE FRONT TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND MEMBERS OF THE EMERGENCY MANAGEMENT COMMUNITY SHOULD CONTINUE TO MONITOR FUTURE FORECASTS CONCERNING THE POTENTIAL FOR SEVERE WEATHER MONDAY AND TUESDAY. 95/DM
Nearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.